# SDR AALA20150830003

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 49,976 hours, 7,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 36 - 41 HJ ARE INOPERATIVE.  REPLACED EMER LIGHT POWER PACK AT 40 HJ, M733, IAW AMM 33-51-00.  ALL CHECKS ARE NORMAL.
